http://ir.sinica.edu.tw/handle/201000000A/87914
Title: | Analyses of Tabular AlphaZero on Strongly-Solved Stochastic Games | Authors: | C. -H. Hsueh K. Ikeda I. -C. Wu J. -C. Chen Tsan-sheng Hsu |
Issue Date: | 2023 | Relation: | IEEE Access 11, 18157-18182 | URI: | http://ir.sinica.edu.tw/handle/201000000A/87914 | ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=2169-3536&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 資訊科學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.